Citation: Brandon. "Quick Sleep to Vivid Nightmares: An Experience with Quetiapine (Seroquel) (exp48929)". Erowid.org. Dec 17, 2020. erowid.org/exp/48929
Like most pill-poppers, I accepted Seroquel with the intention to try the drug for a new experience. I looked into the pill and discovered that it was an anti-psychotic, and is prescribed primarily for schizophrenics, those with bi-polar disorder, and also as a sleep aid. The latter of the prescriptions is definitely effective; it caused me to lay down in my living room on my chases (a long couch with no sides, similar to what a psychologist may have in his or her office) due to drowsiness within 25 minutes of taking the two 25-mg reddish-colored pills.
This was only the start of what would be a bizarre sleep. Upon laying down, I closed my eyes and began to experience mild hallucinations, something similar to the 'traces' ecstacy produces. I saw an illuminated shadow of items in my living room while my eyelids were shut. When I opened my eyes and then quickly shut them, I saw objects superimposed onto some kind of, for lack of a better word, colored haze.
I dragged myself up to my bedroom approximately 30 minutes later, but this could be inaccurate because I lost most of my concept of time. I quickly fell asleep and neglected to remove my contact lenses, which means that I was completely incoherent as I never forget to perform this task.
After falling asleep in my bedroom, the drug really started to affect my dreams. Throughout the night I would have a nightmare, wake up, and then fall back asleep almost immediately and into the nightmare world. I dreamt about things I had never once before. Dreams of family members, of which I have not seen in years, abusing my friends and I. Dreams of being chased by puppets. Very bizarre stuff.
I might add that I had not had a remarkable nightmare for YEARS prior to the Seroquel experience.
My experience was on 50 mg total of Seroquel, and from what I've read online, most recreational use takes place at 200mg and above. I have seen friends on as high as 1500 mg with dangerous effects. I wouldn't recommend this drug to anyone. Going too high in dosage is just plain dangerous. Dangerous in my opinion not because of overdose, as I have not heard of anyone overdosing as far I'm aware, but because I think there's a decent chance of becoming incoherent and doing something physically harmful to yourself.
Use this drug with caution.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.